# SDR QXEA2025021900042

- Difficulty date: January 29, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 20,350 hours, 13,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CFII TO CFIII PLUG FLOOR BEAM SEAT TRACK HAS CORROSION AS MARKED AT FR 73.REMOVED AND REPLACED THE RH CFII TO CFIII PLUG FLOOR BEAM SEAT TRACK AT FR 73 - 59. REF EMB SRM 51-40-40. SEE WIPS AND TASKS FOR WORK PERFORMED.
